MathSciNet Relay Station
MathSciNet bibliographic data
MR1819815 93E20 (49N10 93C05)
Rami, Mustapha Ait; Chen, Xi; Moore, John B.; Zhou, Xun Yu Solvability and asymptotic behavior of generalized Riccati equations arising in indefinite stochastic LQ controls. IEEE Trans. Automat. Control 46 (2001), no. 3, 428–440.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement